MathSciNet Relay Station
MathSciNet bibliographic data
MR2784329 82C40 (35H20 35Q20 35R11 76P05)
Gressman, Philip T.; Strain, Robert M. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011), no. 3, 771–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement